Scientists suspect low-dose effects have led to global epidemic
by JZimmer66 on Thu Nov 26, 2009 08:48 PM
My mother's urine (has cathater in) seems to be cloudy and dark in color. It also looks like pieces of something are in it. Als for the past two days sehas been throughing up flem. But last night she threw up dark brown almost black fluid. Any ideas?
by BCinOntario on Thu Nov 26, 2009 10:58 PM
Janice, these symptoms mean that your Mom's kidney function is slowing down and on account of less fluid intake to help with flushing waste from her system. The dark-colored vomit is blood from the upper intestinal tract. When it's dark, it usually means that blood has been in the intestinal tract and mixing with stomach acid. These symptoms are typically signs of the end-stages of pancreatic cancer. I am very sorry.
by The_Wife on Sat Nov 28, 2009 10:00 PM
BC is correct. These are end stage signs; especially the dark, bile-like substance she is bringing up. I am very sorry.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.